# SDR TWAA0006006

- Difficulty date: April 17, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 CHECK,  THE AFT CARGO BAY HAD CORROSION ON LONGERON 29 RT AT STA 947 TO 960.  REMOVED CORROSION PER SPM 6-80-1 AND TREATED PER SRM 51-10-3 ON SKIN UNDER LONGERON 29.  REPLACED LONGERON PER SRM 53-11-3 AND DRAWING 5910068.  ---CLOSED----
